Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental and Oral Health (Seniors)

Medications and Tooth Decay

04/01/2010

Question:

My husband has been through some major medical problems and I would like to know if the meds he is on can cause tooth decay. He is on lithium, coumadin, zoloft, oxycotin, xanax, seriquel, roxicodiene and neurontin. Over the past 3 years he has been on numerous pain meds. He has begun to have severe tooth decay. I hope you can help me with this. Thanks

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Tooth Decay and Medications
Side Effects of Medications on Oral Health
Medications and Dry Mouth

For more information:

Go to the Dental and Oral Health (Seniors) health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org